Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Clinic Notes: Does Acetaminophen Cause Autism?

Posted Dec 30 2009 12:18pm
Many parents of children with autism blame the vaccinations that their children were given between 2 and 3, more specifically the Thirmosal preservative (Mercury) used in the vaccine, as the cause of their children's autism. The scientific data do not support this but the argument goes on. Now a new culprit related to the vaccine has been suggested. Acetaminophen, which physicians suggests be given to reduce the fever that can occur following the injection instead of aspirin, which can cause Reye's Syndrome. Well, the change from aspirin to acetaminophen does correlate with the increase in autism, but children are given acetaminophen to reduce fever whenever they are sick and they, along with most children who receive acetaminophen following the vaccines do not get autism. Statistically, anything that has increased along with the increase in autism will correlate. The increase in the use of cell phones would correlate with the increase in autism. But cell phones don't cause autism. Or do they?
Post a comment
Write a comment:

Related Searches